# SDR DLM88080492

- Difficulty date: April 2, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 48,510 hours, 37,218 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A CRACKED RIB WAS FOUND AT LEFT WING FIXED LEADING EDGE STA XIS=136 LOWER SIDE.  RIB WAS REPAIRED IAW ER/A 466349-14 REV ORIG.
